# SDR AWXA9900233

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AW
- Make and model: Airbus A320-232
- Aircraft serial: 455
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 6 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLUE HYDRAULIC LOW QUANTITY.  SAW INDICATOR ON ECAM PAGE GO TO AMBER ABOUT 10 MINUTES BEFORE ACTUAL ECAM WARNING.  REMOVED AND REPLACED BLUE SYSTEM HYDRAULIC PUMP PER MM CHAPTER 29-12-51.  LEAK AND OPS CHECK NORMAL.
